Well, I have back pain and I was taking Norco 10-325's. I started on one a day for like a week and then 2 a day for the next two weeks and then up to 3 a day for the next couple weeks after that. Total time was about a month and a half to two months. And one day I only took one Norco instead of my usual 3 and I felt like I was dying. HUGE headache and nausea so unbearable. So I took a half of one and got to sleep and I got through it and the next day I was better. Then after being through that I definitely didn't want to go through it again so I know I had to taper but I realized that I only had very few to taper before I could get a refill. So I had to cut them in thirds and take a third a day for a week which was about only 3mg's. And it went well. No really withdrawal. Then I got my refill but didn't take any that whole day, I did take some Tramadol instead and later that night bad withdrawals again, the huge headache and nausea and throwing up constantly. So I had thought I had gone through the worst part and I wouldn't experience that again but obviously I was wrong. So I still went through that night of complete hell and I didn't take any Norco. So the next day which is today at night I took a full one and I am committed to only taking one if ABSOLUTELY necessary. But if I don't take anymore, by this time tomorrow night will I experience that hell again? So my main question is, does anyone know how long I'd have to stop for then to have me take one full one, one day and then a couple days later take another full one and will I have withdrawal symptoms? My main goal is to only take one if absolutely necessary. Which would be one or 2 days a week if that and if I did would I have withdrawal symptoms? Thank you for any responses, I need the help.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2010 • 3 answers
Posted 27 Oct 2010 • 4 answers
Posted 3 Feb 2012 • 5 answers
Posted 10 Mar 2012 • 4 answers
Posted 17 Apr 2016 • 4 answers